My brother is suffering from nervousness, unknown fear, loss of concentration and no sleep during the whole night. He lost his wife four months ago due to sudden death. We have consulted a psychiatrist and he prescribed some medicines, but no relief yet. Give me suggestions.
Welcome to icliniq.com.
Your brother is probably suffering from complicated grief reaction or depression.
Generally, medicines take some time to have a proper effect. If he has started the medicine in the last one week, then it is better to wait for a few more days.If he has already taken the medicine for more than one week, then there is a possibility that the current medicine is not going to work for him within the current dose ranges. In such a case, we can either increase the dose of medication or change to another medicine which has better potential for your brother.I suggest you provide me the following details:
With the above said details, either post a query or book a session for an online therapy for further consultation; so the needful can be done for him.
Regarding loss of concentration, it is generally one of the symptoms of depression. So, I hope that with the treatment of depression, it will be corrected.
Was this answer helpful?|
.. are most likely due to gastroesophageal reflux disease, that is, acid reflux from the stomach to the food pipe in the chest. This happens more in the night hours which results in cough and sleep disturbances. Occasionally, it can also result in ba... Read fullI am developing withdrawal symptoms of Paroxetine. Please help.
But I am still unable to sleep at the desired time, and pressure of studies has put me into depression ... I saw a doctor again, and he put me on Sertraline, explaining that the symptoms were actually due to ... Read fullAnxiety: an Everyday Occurrence or Is There Something More to It?
Occasional anxiety is a normal part of life ... When this anxiety becomes pervasive enough to interfere with other aspects of our daily functioning, it becomes a disorder ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now